Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138

  [Search Papers]
1291. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1292. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1293. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 
1294. H. Arfaei and M.M. Sheikh-Jabbari,
Different D-Branes Interactions
Phys. Lett. B 394(1997), 288-296  [abstract]   
arXive.org link: hep-th/9608167 [ abs, src, ps, others], cited by
IPM/P-1996/032
 
1295. M. Alimohammadi and M. Khorrami,
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12(1997), 1959-1965  [abstract]   
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
IPM/P-1996/028
 
1296. M.R. Rahimi Tabar and S. Rouhani,
A Logarithmic Conformal Field Theory Solution for Two-Dimensional Magnetohydrodynamics in the Presence of the Alf'ven Effect
Europhys. Lett. 37(1997), 447-451  [abstract]   
arXive.org link: hep-th/9606143 [ abs, src, ps, others], cited by
IPM/P-1996/023
 
1297. A. Aghamohammadi, M. Khorrami and A. Shariati,
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40(1997), 95-99  [abstract]   
IPM/P-1996/020
 
1298. A. Shafiekhani and M.R. Rahimi Tabar,
Logarithmic Operators in Conformal Field Theory and the W Algebra
Int. J. Mod. Phys. A 12(1997), 3723-3738  [abstract]   
arXive.org link: hep-th/9604007 [ abs, src, ps, others], cited by
IPM/P-1996/017
 
1299. V. Karimipour,
A Solvable Hamiltonian System Integrability and Action-Angle Variables
J. Math. Phys. 38(1997), 1577-1582  [abstract]   
arXive.org link: hep-th/9604092 [ abs, src, ps, others], cited by
IPM/P-1996/016
 
1300. B. Sheikholeslami,
Mode Coupling in Space and Time Varying Anisotropic Absorbing Plasmas
J. Plasma Phys. 58(1997), 259-275  [abstract]   
arXive.org link: plasm-ph/9602003 [ abs, src, ps, others], cited by
IPM/P-1996/009
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.